Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Brown discharge after periods. Suffering from headaches, sleeplessness, constant tiredness, sickness. Have unprotected sex. Solution?

I got my period on the 13th was more brown than red they where not heavy and were cuming and going till the 15th but had got brown discharge for two days after. And ever since the 16th I am suffering with head aches and sleepless night but constantly tiered and feeling sick . I don t you s conception with my boyfriend at all could you please tell me what s wrong with me
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to stress and anxiety. Since you had your normal periods well on time, pregnancy is ruled out.
You can take a mils pain killer and see if it helps.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor